# SDR HALA2019041820190

- Difficulty date: April 12, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 24,251 hours, 3,746 cycles
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Condition: Faulted
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - BTB FLT CONTROL SENSOR FAULT ECAM // T/S PER A330 TSM 27-93-00. GROUND SCAN FAULTED
FCPC2. SWAPPED POSITIONS FCPC2 W/FCPC3, FAULT DID NOT FOLLOW. AFTER RESETS OF PRIM 1+2, SEC'S AND DOWN POWER A/C MSG CLEARED
AND GROUND SCAN ECPC'S BOTH SHOW NO FAULT OPS CHK GOOD.
